# SDR AALA202408136248

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,108 hours, 29,020 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SFO DUE TO A FLIGHT CONTROL FLAPS LOCK AND FLAPS FAULT. THE AIRCRAFT LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDERITS OWN POWER. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-840-A OPERATIONAL CHECK WITH NO ISSUES NOTED. MAINTENANCE RESET THE WING TIP BRAKE SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED. AN INSPECTION OF THE FLAPS WAS ACCOMPLISHED WITH NO ISSUES NOTED. A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYSTEM WITH THE ENGINES RUNNING WAS ACCOMPLISHED WITH NO ISSUES NOTED.
